advertisement
Question
Posted by: Siranne | 2010/12/04

Going off the pill

My fiance and I are getting married in May 2011 and because I am 29 already we decided that we want to start trying to fall pregnant straight away after that. I''ve heard that it sometimes takes a while for a woman to fall pregnant after being on the pill for a long time (I''ve been on it for 11 years).
So I stopped taking the pill on Wednesday and according to my calculations I''m supposed to start my period on 11 December (would have if I was on the pill) but I started bleeding this morning! And its only the 4th! Is this normal? Now I am scared that I''ve gone off too early and I don''t really want to be a pregnant bride.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You must have stopped your pill in the middle of the pack. This results in a period a few days after stopping the Pill, so this is quite normal. You may well fall pregnant between now and May, so you should use contraception if you don't want this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/12/06

You must have stopped your pill in the middle of the pack. This results in a period a few days after stopping the Pill, so this is quite normal. You may well fall pregnant between now and May, so you should use contraception if you don't want this.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement